Chemotherapy helps stop the spread of cancer, but it can cause side effects, including hair loss, a problem that harms many women because hair is a manifestation of women's beauty. In this report we know how to deal with the problem of hair loss associated with the treatment of chemicals, by the location "Health line"He said.
Chemotherapy and hair loss
1 – Some types of chemotherapy do not cause hair loss
Some types of chemotherapy cause hair loss more than others, so tell your doctor if hair loss is one of the frequent side effects of chemotherapeutic drugs that he described to you, and your doctor can help you know what to expect and when hair loss occurs.
In most cases, hair loss occurs within two to four weeks of starting chemotherapy, according to the "Mayo Clinic"Hair loss may vary depending on the type and dosage of the chemical.
Hair loss associated with chemotherapy is usually temporary
If you have hair loss as a side effect, your hair may start to grow within three to six weeks of finishing.
To help your hair grow slowly, especially in the early stages of hair growth, avoid pigmentation and reduce the use of hair.
When your hair grows, its color or softness may be slightly different from what it used to be. These differences are usually temporary.
3. Head caps can prevent hair loss
Carrying a cooling cap on the scalp during chemotherapy can help prevent hair loss. These hats are thought to slow the flow of blood to the scalp, which reduces the amount of chemotherapy that reaches your scalp and reduces its effects on the hair follicle.
According to a study published in the International Journal of Cancer, headaches on headaches reduce the risk of hair loss in people undergoing chemotherapy.
4. Join support groups
Hair loss associated with chemotherapy affects people in different ways, for many people it can be frustrating.
If you have trouble dealing with hair loss or other aspects of treatment, consider contacting an online or a personal cancer group.